# SDR DLM88040261

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 28,185 hours, 21,346 cycles
- Engine: Pwa JT8D219
- Engine time: 37,837 hours, 29,855 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

APPROACHING CRUISE ALTITUDE OF 330 CABIN CREW AS WELL AS FLIGHT CREW SMELLED ELECTRICAL ODOR, NO SMOKE.  REPLACED FIRST CLASS GALLEY OVER LIGHT ASSY 339101074.
